Ask a Neurologist and Get an Answer ASAP
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.
Kind regards ***** ***** Sumanth Amperayani
Typing some questions.
I have already requested you to ignore the system generated phone call request in my introductory statement itself please!
I need to take some medical history if you don't mind.
Did you get my questions please?
Please answer my questions.
Hi, just checking in to see how things are going. Do you need further assistance?
I will be glad to be of assistance to you if you have any further questions in this health regard please.
Kind regards – Dr. Sumanth Amperayani
This is Dr. David
anticholinergic medications like tolterodine can help dry up your saliva and eyes and cause less tearing and less saliva for you.
there are other anticholinergic agents to help with too much saliva
one option is botox injections into the salivary glands.